# SDR ASAA2015031410957

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 19,043 hours, 5,776 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS FMC SCREEN WENT BLANK FOR 20 SECONDS.  THE CALL AND FAIL LIGHTS ILLUMINATED THEN THE SCREEN SHOWED BIT TEST PASS AND CAME BACK ON.  OPS NORMAL SINCE THAT EVENT.  ACFT GROUNDED.  ACCOMPLISHED FMCS BITE FIM 34-61, TASK 801. SENSOR STATUS SHOWS NO FAULTS. IN FLT FAULTS SHOWS MAINTENANCE MSG FOR CDU "L" RATE INTERMITTENT FOR FLT LEG NR 1.  ACCOMPLISHED MCDU TEST IAW AMM 34-61-01 ALL TEST PASSED.  NO HISTORY 30 DAYS.  FMCS GROUND VERIFICATION PASSED.
